AnonymousOctober 25, 1998 at 9:56 pmPost count: 93172
Atenolol is what I am taking and I stopped taking it becasue I was nauseous and stuff which I thought was because of them. But I jsut started taking them again today so we’ll see if they work. I took them about 2 weeks ago for about a straight week and they helped my Heart rate and BP but I still felt “on edge”. They didn’t seem to help my moods any. Do you have Grave;s? Are you taking Beta-Blockers? Do they help your moods?AnonymousOctober 25, 1998 at 10:36 pmPost count: 93172
I meant to tell you before, when you said you had stopped taking the beta blockers, the doctors had told me not to stop them cold turkey. They are the kind of medicine that the doctors slowly take you off of. You need to contact your endo to see what he says about stopping them, ok? They know how your system works and how to stop them if you need to.
Every person reacts differently to the RAI. I, myself, was not put on any kind of medication, while others have beta blockers to help, and yet others something else. Each person is different in their own ways, and your doctor knows what is best for you. Please contact him and let him know how you are feeling and what you are going through. Heavens know how many times Jake & Jan have told me to call mine! lol! Sometimes our minds just don’t want to think straight, right?
Sure hope you are getting a little rest, I know it is hard with your system going in such high gear 24 hours a day. Take care, we are all rooting for you!
EllieAnonymousDecember 29, 1998 at 2:47 amPost count: 93172
Is 2 40mg of propran. a low dose.I was taking 1 a day and my heart was racing at night.As i went to 2 a day,it seemed to quiet down,but now seems to be racing again.I know every one is different but what doses are you taking?Thanks.AnonymousDecember 29, 1998 at 9:34 amPost count: 93172
I am taking 125 mg of a timed release propanolol once a day.AnonymousDecember 29, 1998 at 10:35 pmPost count: 93172
I was on 40mg 4 times a day before my heart finally settled down. So no your dosage isn’t too high.Hope this helps.
VirginiaAnonymousDecember 30, 1998 at 11:47 pmPost count: 93172
My endo initially had me taking 20mg propanolol 3 x day but I was still experiencing a lot of palpitations, so he upped me to 40mg 4 x day which seems to be the right dose for me. I still have the palpitations, but my rate is down from 100+ to between 70 and 80. Also, it has stopped the pounding sensation I had before I began taking it. Seems to me that maybe you should be taking it more frequently. There also is a timed release that you only take once a day. Hope this helps.AnonymousJanuary 1, 1999 at 1:45 pmPost count: 93172
Hello Casie, When I went to my family doctor first for hyper, he put me on 30mg per day. Once at the Endo, he increased it to 120mg per day. The first dose of 30 per day stopped my shaking but only slowed the heart to 100. I think it all depends on yur body size, weight and so on. Just contact the doctor to see if he wants to increase the dose. I had my RAI in November so I expect the Endo will stop the beta blocker when I see him in January for by two month follow-up.
ps.. Apparently, you can get a once a day large dose or as I preferred, doseage 3 times a day to even things out.
- You must be logged in to reply to this topic.